Peter S. Morfe

pmorfe@math.uchicago.edu

me

I'm a sixth-year math PhD student working under P.E. Souganidis.

Research interests: elliptic and parabolic partial differential equations, homogenization, calculus of variations

Publications and Preprints
  1. Comparison principles for second order elliptic/parabolic equations with discontinuities in the gradient compatible with Finsler norms
    (with P.E. Souganidis) Preprint (2021)
  2. Hamilton-Jacobi scaling limits of Pareto peeling in 2D
    (with A. Bou-Rabee) Preprint (2021)
  3. The occurence of surface tension gradient discontinuities and zero mobility for Allen-Cahn and curvature flows in periodic media
    (with W.M. Feldman) Submitted (2021)
  4. On the homogenization of second order level set PDE in periodic media
    Preprint (2020)
  5. Homogenization of the Allen-Cahn Equation with Periodic Mobility
    Calc. Var. Partial Differ. Equ. (2022)
  6. A Variational Principle for Pulsating Standing Waves and an Einstein Relation in the Sharp Interface Limit
    Arch. Ration. Mech. Anal. (2022)
  7. Surface Tension and Γ-Convergence of Van der Waals-Cahn-Hilliard Phase Transitions in Stationary Ergodic Media
    J. Stat. Phys. 181 (2020): 2225-2256.
  8. Convergence and Rates for Hamilton-Jacobi Equations with Kirchoff Junction Conditions
    NoDEA Nonlinear Differential Equations Appl. 27-10 (2020): 1-69.
  9. Limiting distributions for countable state topological Markov chains with holes
    (with M. Demers, C.J. Ianzano, P. Mayer, and E.C. Yoo) Discrete and Cont. Dynam. Sys. 37-1 (2017): 105-130.